DOI QR코드

DOI QR Code

UNIQUENESS OF ENTIRE FUNCTIONS CONCERNING DIFFERENTIAL POLYNOMIALS

  • Li, Jiang-Tao (Department of Mathematics Chongqing University, Department of Mathematics Shihezi University) ;
  • Li, Ping (Department of Mathematics Chongqing University)
  • Received : 2015.02.13
  • Published : 2015.04.30

Abstract

In this paper, we study the uniqueness of entire functions concerning differential polynomials and deficient value. The results extend and improve Theorem 2 in Yi [13].

Acknowledgement

Supported by : National Natural Science Foundation of China

References

  1. H. Herold, Differentialgleichungen im Komplexen, Vandenhoeck & Ruprecht, Gottingen, 1975.
  2. X. H. Hua, A unicity theorem for entire functions, Bull. Lond. Math. Soc. 22 (1990), no. 5, 457-462. https://doi.org/10.1112/blms/22.5.457
  3. I. Lahiri, Uniqueness of meromorphic functions as governed by their differential poly-nomials, Yokohama Math. J. 44 (1997), no. 2, 147-156.
  4. I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin, 1993.
  5. H. Milloux, Les fonctions meromorphes et leurs derivees, Hermann et Cie., Paris, 1940.
  6. E. Mues and M. Reinders, On a question of C. C. Yang, Complex Var. Theory Appl. 34 (1997), no. 1-2, 171-179. https://doi.org/10.1080/17476939708815045
  7. K. Shibazaki, Unicity theorems for entire functions of finite order, Mem. Nat. Defense Acad. (Japan) 21 (1981), no. 3, 67-71.
  8. C. C. Yang, On two entire functions which together with their first derivatives have the same zeros, J. Math. Anal. Appl. 56 (1976), no. 1, 1-6. https://doi.org/10.1016/0022-247X(76)90002-0
  9. C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 1995.
  10. C. C. Yang and H. X. Yi, On the unicity theorem of meromorphic functions with deficient value, Acta Math. Sinica (Chin. Ser.) 37 (1994), no. 1, 62-72.
  11. L. Yang, Value Distribution Theory and the New Researches, Science Press, Beijing, 1982.
  12. H. X. Yi, Uniqueness of meromorphic functions and a question of C. C. Yang, Complex Var. Theory Appl. 14 (1990), no. 1-4, 169-176. https://doi.org/10.1080/17476939008814415
  13. H. X. Yi, A question of C. C. Yang on the uniqueness of entire functions, Kodai Math. J. 13 (1990), no. 1, 39-46. https://doi.org/10.2996/kmj/1138039158